Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What could be the reason for stomach pain even after being hospitalized ?

my husband as a pain in the stomach nearly to liver side he had a fever also then he was hospitalised for 3 days and was discharged even v had taken scan in the stomach but it was normal after 3days he was dischareged when pain was redueced but now he is having the pain again any remedies for this hi my husband freqently tells that he has a pain in the stomach nearly to liver, 2 weeks before he had sever fever and pain and was hospitalised, even scaning was done to the stomach, but the report was normal. after 3days he was dischared from hospital and for few days pain was reduced but from yesterdays the pain has reduece. regarding this plse give us some remedies.
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Get a Blood work up done to rule out any underlying infection and a second opinion from another physician and get a repeat scan done. Let him take his medications regularly and take Tab. Buscopan Plus, whenever the pain is severe.
Good Luck.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor